Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Stopped birth control pills suddenly, change in menstruation cycle, want to resume pills

i recently stopped taking my birth control because i was having an issue with my insurance and was unable to pick up my next months prescription. The issues I was having are now taken care of and I wasn t going to start my new set of pills until my next period so my body can get back into retinue. But not taking my pills for a little over week has messed with my menstruation and now 10 days after the ending of my last cycle I have started a new cycle. I am wondering if I should start my birth control today the beginning of this second cycle or should I wait until next months cycle?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing HCM....
Discontinuation of birth control pills may lead to irregular periods.
Start taking tablets on day5 of this cycle i.e., the day on which menstruation stops..
No need to worry..Cycles will become regular once you start taking tablets..
When you discontinue again the cycles will be irregular in the beginning..But It will take some time to regain its normal pace..Don't worry..
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor